# SDR UIEA2013071600371

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 60,495 hours, 9,055 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AT ABOUT 0200, EICAS MESSAGE "FIRE APU" ILLUMINATED FOLLOWED BY FIRE WARNING BELL.  COMPLETED QRH 8.1.  REPLACED RELAY R7690 AND APU AFLOTS CARD.
